Аппроксимация многозначного решения уравнения Гамильтона-Якоби

Translated title of the contribution: APPROXIMATION OF A MULTIVALUED SOLUTION OF THE HAMILTON-JACOBI EQUATION

Research output: Contribution to journalArticlepeer-review

Abstract

The paper deals with the construction of a multivalued solution of the Cauchy problem for the Hamilton-Jacobi equation with discontinuous Hamiltonian with respect to the phase variable. The constructed multivalued solution is approximated by a sequence of continuous solutions of auxiliary Cauchy problems of the Hamilton-Jacobi equation with Hamiltonian which is Lipschitz with respect to the phase variable. The results of the study are illustrated by an example.
Translated title of the contributionAPPROXIMATION OF A MULTIVALUED SOLUTION OF THE HAMILTON-JACOBI EQUATION
Original languageRussian
Pages (from-to)81-93
Number of pages12
JournalМатематические заметки
Volume108
Issue number1
DOIs
Publication statusPublished - 2020

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'APPROXIMATION OF A MULTIVALUED SOLUTION OF THE HAMILTON-JACOBI EQUATION'. Together they form a unique fingerprint.

Cite this